skip to content

Department of Pure Mathematics and Mathematical Statistics

 

Tips on using this search form

  • All search terms are case-insensitive
  • If you specify more than one search option (e.g. you search for both "Authors" and "Paper title") then the publications returned will be those that match all of your search terms
  • To reset the search form, click here
  • Currently displaying 3801 - 3812 of 3812 publications
Transitive sets and cyclic quadrilaterals
P Russell, I Leader, M Walters
– Journal of Combinatorics
2,
457
Congruences between modular forms
J Thorne
– Proceedings of the Indian Academy of Sciences
The density of integral quadratic forms having a k-dimensional totally isotropic subspace
T Fisher, L Drakengren
– Rocky Mountain Journal of Mathematics
Integration and pointwise convergence
TW Korner
– Comment. Math. Prace Mat.
1976,
253
Diffusions, Markov Processes, and Martingales, Volume 1
LCG Rogers
Implied volatility: long maturity behavior
MR Tehranchi
"Topological chiral homology" and configuration spaces of spheres
O Randal-Williams
– Morfismos
Transitive sets in Euclidean Ramsey theory
P Russell, I Leader, M Walters
– Journal of Combinatorial Theory: Series A
119,
382
Liouville quantum gravity as a metric space and a scaling limit
JP Miller
– Proceedings of the International Congress of Mathematicians
Generic stabilizers in actions of simple algebraic groups
R Lawther, RM Guralnick
– Memoirs of the American Mathematical Society
Addendum to "Closed ideals of operators between the classical sequence spaces" [Bull. Lond. Math. Soc. 49 (2017), 859 - 876]
A Zsak, T Schlumprecht, D Freeman
– Bulletin of the London Mathematical Society
Computing structure constants for rings of finite rank from minimal free resolutions
T Fisher, L Radicevic
– Mathematical Research Letters